# SDR SWAA091098

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 58,821 hours, 58,290 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sense Line
- Part number: 312A1033
- Condition: Punctured
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  ON TAKEOFF HAD 0 FAULT LIGHT ON FIRE DETECT SYS.  THIS WAS FOLLOWED BY A NR 2 ENG OVERHEAT AND A NR 2 FIRE LIGHT.  BOTH THE ENG OVERHEAT LIGHT AND FIRE LIGHT AS WELL AS THE FAULT LIGHT EXTINGUISHED WITHIN SECONDS.  REMOVED AND REPLACED SENSE LINE PER MM.
